toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author (up) Jerez, D.J.; Jensen, H.A.; Valdebenito, M.A.; Misraji, M.A.; Mayorga, F.; Beer, M. doi  openurl
  Title On the use of Directional Importance Sampling for reliability-based design and optimum design sensitivity of linear stochastic structures Type
  Year 2022 Publication Probabilistic Engineering Mechanics Abbreviated Journal Probabilistic Eng. Mech.  
  Volume 70 Issue Pages 103368  
  Keywords Structural design; First excursion probability; Directional Importance Sampling; Optimum design sensitivity; Linear structures; Gaussian loading; Interior point algorithm  
  Abstract This contribution focuses on reliability-based design and optimum design sensitivity of linear dynamical structural systems subject to Gaussian excitation. Directional Importance Sampling (DIS) is implemented for reliability assessment, which allows to obtain first-order derivatives of the failure probabilities as a byproduct of the sampling process. Thus, gradient-based solution schemes can be adopted by virtue of this feature. In particular, a class of feasible-direction interior point algorithms are implemented to obtain optimum designs, while a direction-finding approach is considered to obtain optimum design sensitivity measures as a post -processing step of the optimization results. To show the usefulness of the approach, an example involving a building structure is studied. Overall, the reliability sensitivity analysis framework enabled by DIS provides a potentially useful tool to address a practical class of design optimization problems.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0266-8920 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000896937400001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1715  
Permanent link to this record
 

 
Author (up) Valdebenito, M.A.; Misraji, M.A.; Jensen, H.A.; Mayorga, C.F. doi  openurl
  Title Sensitivity estimation of first excursion probabilities of linear structures subject to stochastic Gaussian loading Type
  Year 2021 Publication Computers & Structures Abbreviated Journal Comput. Struct.  
  Volume 248 Issue Pages 106482  
  Keywords First excursion probability; Sensitivity analysis; Stochastic Gaussian loading; Linear structure; Directional Importance Sampling  
  Abstract This contribution focuses on evaluating the sensitivity associated with first excursion probabilities of linear structural systems subject to stochastic Gaussian loading. The sensitivity measure considered is the partial derivative of the probability with respect to parameters that affect the structural response, such as dimensions of structural elements. The actual calculation of the sensitivity demands solving high dimensional integrals over hypersurfaces, which can be challenging from a numerical viewpoint. Hence, sensitivity evaluation is cast within the context of a reliability analysis that is conducted with Directional Importance Sampling. In this way, the sought sensitivity is obtained as a byproduct of the calculation of the failure probability, where the post-processing step demands performing a sensitivity analysis of the unit impulse response functions of the structure. Thus, the sensitivity is calculated using sampling by means of an estimator, whose precision can be quantified in terms of its standard deviation. Numerical examples involving both small- and large-scale structural models illustrate the procedure for probability sensitivity estimation. (C) 2021 Elsevier Ltd. All rights reserved.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0045-7949 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000632505100001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1360  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: